# SDR CALA2022053001386

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 95,687 hours, 16,919 cycles
- System (JASC): 5200 · Doors
- Part: Epas
- Part number: NA
- Condition: Inoperative
- Location: Door 4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM (EPAS) RESERVOIR INSTALLATION  - DOOR 4R FAILED OPS CHK AMM 52-11-20-700-812. AMBER LIGHT DOES NOT ILLUMINATE. DOOR 4 RT IS CONSIDERED INOPERATIVE AND NOT TO BE USED. ALL CABIN AREA REF MEL ITEM 5211L FOR BLOCKED SEATS. EXIT SIGNS HAVE STORAGE AND WILL BE REPOSITIONED WITH NO PAX ONBOARD AND WILL OUT. TROUBLE SHOOTING INFO WILL BE UPDATED LATER. VERIFIED DOOR AND VENT IS CLOSED FOR 4R. DOOR INDICATION ON ACFT DO NOT HAVE A MEMO FOR ARMED INDICATION. OTHER DOORS OPERATE NORMALLY. YELLOW BARRIAR TAPE APPLIED TO AFT BEEN COVERED WITH THE SAME TAPE. NOTE - THIS ACFT IS EXITING VCV OVERNIGHT FOR 52 HRS AT NEXT STA WHERE REPAIRS WILL BE CARRIED EICAS IS NOT AFFECTED (SHOWS CLOSED ON DOOR PAGE) A AND B MARKET NOC      DESK: 777  NAME: AS                   DATE: 26-MAY-22- DOOR AR 4R INOP DUE TO EPAS INOP DR 4R WOULD NOT PASS THE EPAS AMBER LIGHT TEST AMM 52-11-20-700-812. TRIED SERVICABLE EPAS BATTERY PACK, NO HELP. REINSTALLED PREVIOUSLY REMOVED PACK. RANG WIRES OUT REF WDM 52-11-13, SUSPECT BAD DR OPEN SWITCH S52125 M&E 25-5211-3-0182. SLIDE NEEDS TO BE REMOVED FOR ACCESS FOR SWITCH INSTALLATION, AMM 52-11-28-000-802. PINNED DOOR 4 RIGHT WITH A PIN & B PIN. SLAVED DOOR OPEN SWITCH IN PLACE ON DOOR 4, RAN TEST AND TEST PASSED. I BELEAVE DOOR INSTALLED DOOR OPEN SWITCH S52125 ON DOOR 4R REF. B777 AMM 52-11-28-000-802 OPS CHECKED S52125 REF. B777 AMM 52-11-20-700-812 OPS CHECK GOOD AT THIS TIME REMOVED ALL TAPE AND PLACARDS PUSHED IN CIRCUIT BREA
